ArticleJournal of Korean medical science2015
Clinical Features of Drug-induced Liver Injury According to Etiology.
Article in Journal of Korean medical science, 2015. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers, 1 of them a synthesis that pooled it.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 1 synthesis or guideline pooled it, 13 citations in OpenAlex.
- Herb induced liver injury after using herbal medicine: A systemic review and case-control study.Medicine · 2019Pooled it
- Prevalence and clinical characteristics of antibiotics associated drug induced liver injury.Annals of translational medicine · 2021Article
- Traditional Chinese Medicine and Herb-induced Liver Injury: Comparison with Drug-induced Liver Injury.Journal of clinical and translational hepatology · 2018Review
- Research Advances on Hepatotoxicity of Herbal Medicines in China.BioMed research international · 2016Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
14 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Drug-induced liver injury (DILI) is an increasingly common cause of acute hepatitis. We examined clinical features and types of liver injury of 65 affected patients who underwent liver biopsy according DILI etiology. The major causes of DILI were the use of herbal medications (43.2%), prescribed medications (21.6%), and traditional therapeutic preparations and dietary supplements (35%). DILI from herbal medications, traditional therapeutic preparations, and dietary supplements was associated with higher elevations in aspartate aminotransferase (AST) and alanine aminotransferase (ALT) levels than was DILI from prescription medications. The types of liver injury based on the R ratio were hepatocellular (67.7%), mixed (10.8%), and cholestatic (21.5%). Herbal medications and traditional therapeutic preparations were more commonly associated with hepatocellular liver injury than were prescription medications (P = 0.002). Herbal medications and traditional therapeutic preparations induce more hepatocellular DILI and increased elevations in AST and ALT than prescribed medications.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.